# SDR M36R201302011001

- Difficulty date: November 29, 2012
- Submitted: February 11, 2013
- Operation: General aviation
- Filed by: Martinaire Aviation, LLC, repair station M36R626Y
- Aircraft: N1037N
- Make and model: Cessna 208B
- Aircraft serial: 208B0334
- Aircraft time: 8,916 hours, 14,045 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss
- Condition: Miswired
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF NR 1 AND NR 2 AVIONICS MASTER SWITCHES IT WAS NOTED THAT THE AVIONICS BUSS TIE SWITCH WAS MISSED WIRED.  THE BUSS TIE SWITCH IS TO BE WIRED FROM THE OUTPUT OF AV NR 1 BUSS MASTER TO OUTPUT OF THE AV NR 2 BUSS MASTER.  THIS AIRCRAFT TIE SWITCH WAS WIRED FROM THE INPUT OF THE AVNR 1 BUSS MASTER TO THE OUTPUT OF THE AVNR 2 MASTER.  THIS ALLOWED THE BUSS TIE SWITCH TO POWER THE NR 2 AVIONICS BUSS WITHOUT EITHER BUSS MASTER SWITCH ON AND WOULD NOT ALLOW THE NR 1 BUSS TO BE CROSS TIED TO THE NR 2 BUSS IF THE NR 1 SWITCH HAD FAILED.  THIS IS THE SECOND AIRCRAFT FOUND LIKE THIS AND BOTH AIRCRAFT APPEAR TO HAVE THE FACTORY INSTALLED SWITCHES AND WIRING IN THEM.
